# SDR V0XR201102140002

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 14571561405
- Condition: Broken
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX EXHAUST DUCT ON BODY FAIRING BROKEN.  R & R GRATE ASSY.
